Aa
A
A
Close
Avatar universal

STRANGE FATIGUE IN CARDIO/WEIGHT TRAINING. TAKING L TRYPTOPHAN BEFORE BED.

ive been taking l tryptophan 1500mg for 2months now and noticed its affecting my running, i feel alot more exhausted at the end of my run , compared to when i wasnt taking this supplement. I'm also not able to lift heavy weights in gym. but Tryptophan helps me sleep, i enjoy 7hrs at night and nap during day.10hrs total.  i don't know if i should stop taking it. My libido and performance in bed is reat. but my workouts aren't what they used to be.thanks for any info on this.i read somewhere that 5htp can cause CNS fatigue. but some articles suggest it increases cardio and exercise capacity. i'm confused
Cancel
1 Answers
Page 1 of 1
Avatar universal
You have a lot of reading to do!

L-tryptophan can cause muscle weakness! And other problems.

http://www.supplements-and-health.com/tryptophan-side-effects.html
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Vitamins & Supplements Community Resources
Top General Health Answerers
363281 tn?1353103243
Blank
Nelson, New Zealand
Avatar universal
Blank
Arlington, VA